MAUDE Adverse Event Report: OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O. HF-RESECTION ELECTRODE "PLASMALOOP", LOOP, LARGE, 24 FR., 12°-30°, ESG TURIS; WA22707S

OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O. HF-RESECTION ELECTRODE "PLASMALOOP", LOOP, LARGE, 24 FR., 12°-30°, ESG TURIS; WA22707S
Model Number WA22707S
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a transurethral resection of the prostate (turp) the subject device broke off inside of patient.The customer reported being unsure where the broken piece is located.The patient is expected to be x-rayed to see if it can be located.No reported harm or injury to the patient at this time.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this.
 
Event or Problem Description
No additional information was received from the customer.
 
Event or Problem Description
No additional information provided by the customer.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information in h6.Olympus will continue to monitor field performance for this device.

Brand Name
HF-RESECTION ELECTRODE "PLASMALOOP", LOOP, LARGE, 24 FR., 12°-30°, ESG TURIS
Common Device Name
WA22707S
Manufacturer (Section D)
OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O.
telickova 457/29
prerov 75124
EZ  75124
Manufacturer (Section G)
OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O.
telickova 457/29
prerov 75124
EZ   75124
Manufacturer Contact
todd brill
801 west park drive
westborough, MA 01581
5082077661
MDR Report Key22793029
Report Number3007960282-2025-00133
Device Sequence Number8771303
Product Code FAS
UDI-Device Identifier14042761085363
UDI-Public14042761085363
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K171965
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA22707S
Device Lot NumberTBC1000191862
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by Manufacturer08/29/2025
09/12/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date09/02/2025
09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
30 DEGREE 4MM TELESCOPE WA2T430A.; INNER SHEATH A22026A.; OUTER SHEATH A22040A.; WORKING ELEMENT WA22367A.
Patient SexUnknown